# SDR ORJA9990

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004AD073
- Condition: Discharged
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SNA, EXIT ROW LIGHTING INOPERATIVE IN CABIN LIGHTS FOR SEATS 16, 17, 18, 19, 20 CAME ON IN FLIGHT. ROWS 16-20 CHECK OK. FOUND ROWS 3-7 INOPERATIVE, CHANGED BATTERIES IN FORWARD GALLEY POWER SUPPLY ALL EMERGENCY LIGHTS CHECK OK.  (M)
